# SDR VNAA202011121111

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,047 hours, 31,078 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW RESCIEVED AND AUTO PRESSURIZATION FAIL MESSAGE, AND DIAGNOSED THAT THEY HAD LOST THEIR PRESSURIZATION CONTROLLER.  THE FLIGHT RETURNED TO DEPARTURE.  NO EMERGENCY WAS DECALRED, NOR WERE PASSENGERS TOLD TO BRACE
